Revista Matemática Iberoamericana


Full-Text PDF (209 KB) | Metadata | Table of Contents | RMI summary
Volume 27, Issue 2, 2011, pp. 585–604
DOI: 10.4171/RMI/647

Published online: 2011-08-31

A proof of hypoellipticity for Kohn’s operator via FBI

Gregorio Chinni[1]

(1) Università di Bologna, Italy

A new proof of both analytic and $C^{\infty} $ hypoellipticity of Kohn's operator is given using FBI techniques introduced by J. Sjöstrand. The same proof allows us to obtain both kind of hypoellipticity at the same time.

Keywords: Analytic hypoellipticity, FBI transform, sum of squares of complex vector fields

Chinni Gregorio: A proof of hypoellipticity for Kohn’s operator via FBI. Rev. Mat. Iberoamericana 27 (2011), 585-604. doi: 10.4171/RMI/647